# SDR NACA20121006004

- Difficulty date: October 6, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 71,114 hours, 54,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRSION ON SEAT TRACK STA 1006 RBL25 AS MARKED.  CORROSION ON SEAT TRACK STA 1006 RBL 25 BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-10-01 FIG 4 REV 105.  REPLACED SEAT TRACK AT STA 1006 RBL25 IAW SRM 51-10-01 PARA 2 REV 105.
